Volume 12, Issue 4
Calculations of Riemann Problems for 2-D Scalar Conservation Laws by Second Order Accurate MmB Scheme

Shu-li Yang

DOI:

J. Comp. Math., 12 (1994), pp. 339-351

Published online: 1994-12

Preview Full PDF 75 1708
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-12-339, author = {Shu-li Yang}, title = {Calculations of Riemann Problems for 2-D Scalar Conservation Laws by Second Order Accurate MmB Scheme}, journal = {Journal of Computational Mathematics}, year = {1994}, volume = {12}, number = {4}, pages = {339--351}, abstract = {The authors do not provide abstract for this article.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10216.html} }
TY - JOUR T1 - Calculations of Riemann Problems for 2-D Scalar Conservation Laws by Second Order Accurate MmB Scheme AU - Shu-li Yang JO - Journal of Computational Mathematics VL - 4 SP - 339 EP - 351 PY - 1994 DA - 1994/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10216.html KW - AB - The authors do not provide abstract for this article.
Shu-li Yang. (1970). Calculations of Riemann Problems for 2-D Scalar Conservation Laws by Second Order Accurate MmB Scheme. Journal of Computational Mathematics. 12 (4). 339-351. doi:
Copy to clipboard
The citation has been copied to your clipboard